Starlikeness of Classes of functions defined by convolution and subordination

Halim, Suzeini A. (2013) Starlikeness of Classes of functions defined by convolution and subordination. Far East Journal of Mathematical Sciences, 76 (1). pp. 199-204.

[img] PDF
2013-FJMS-07601-199.pdf

Download (58kB)

Abstract

-

Item Type: Article
Uncontrolled Keywords: Starlikeness of Classes of functions defined by convolution and subordination
Subjects: Q Science
Depositing User: MR. ADNAN YAHYA
Date Deposited: 22 Jan 2014
Last Modified: 22 Jan 2014
URI: http://repository.um.edu.my/id/eprint/91516

Actions (login required)

View Item View Item